Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 65, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 27, 2014, 3:29 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2014, 3:29 PM MST (22:29 UTC)
- Expired
- Sep 27, 2014, 6:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 34 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 3:31 PM MST | HEAVY RAIN 0.84 | 8 Ssw Ak-Chin Village, AZ | MEASURED IN 30 MIN AND STILL FALLING. FLOODED ROADWAYS |
| Sep 27, 3:32 PM MST | FLOOD | 2 Nne Downtown Scottsda, AZ | CURB TO CURB FLOODING WITH AREAS UNPASSABLE. MORE THAN 15 TREE LIMBS TORN DOWN. SIZE UNKNOWN |
| Sep 27, 4:08 PM MST | FLASH FLOOD | 1 Se Downtown Scottsdal, AZ | INDIAN BEND WASH FLOWING AT LEAST 2 FEET DEEP OVER OSBORN RD. MILLER RD FROM 2ND ST TO OSBORN HAS WATER TO TOP OF CURB. |
| Sep 27, 4:25 PM MST | FLOOD | 3 Nnw Sky Harbor Airpor, AZ | 24TH STREET AND THOMAS... ROAD FLOODED AND UNPASSABLE. |
| Sep 27, 5:20 PM MST | HEAVY RAIN 2.14 | 3 Se Tempe, AZ | STORM TOTAL RAIN OVER LAST FEW HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 10.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
635
WGUS55 KPSR 272229
FFWPSR
AZC013-021-280130-
/O.NEW.KPSR.FF.W.0065.140927T2229Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
329 PM MST SAT SEP 27 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES AHWATUKEE...TEMPE...SUN LAKES...PARADISE VALLEY...
LAVEEN...CHANDLER...
WEST CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA...
* UNTIL 630 PM MST
* AT 327 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ESTRELLA
SAILPORT...TUMBLEWEED PARK...PAPAGO PARK...CAMELBACK MOUNTAIN...
FIESTA MALL...MESA RIVERVIEW MALL...TEMPE MARKETPLACE...ARIZONA
MILLS MALL...ARIZONA STATE FAIRGROUNDS...SOUTH MOUNTAIN PARK...
CHANDLER FASHION CENTER MALL...SOUTH PHOENIX...DOWNTOWN PHOENIX...
DOWNTOWN SCOTTSDALE...SKY HARBOR AIRPORT...ARIZONA STATE
UNIVERSITY...SALT RIVER INDIAN COMMUNITY...CHANDLER CITY HALL...
DOWNTOWN MESA...FREESTONE PARK...GILBERT CITY HALL...BAPCHULE...
OLBERG AND MARICOPA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
&&
LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
3289 11240
$$
184 follow-up statements
604
WGUS75 KPSR 272315
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
415 PM MST SAT SEP 27 2014
AZC013-021-280130-
/O.CON.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
415 PM MST SAT SEP 27 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...
AT 411 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH
FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUMBLEWEED
PARK...PAPAGO PARK...CAMELBACK MOUNTAIN...FIESTA MALL...MESA
RIVERVIEW MALL...TEMPE MARKETPLACE...ARIZONA MILLS MALL...ARIZONA
STATE FAIRGROUNDS...SOUTH MOUNTAIN PARK...CHANDLER FASHION CENTER
MALL...SOUTH PHOENIX...DOWNTOWN PHOENIX...DOWNTOWN SCOTTSDALE...SKY
HARBOR AIRPORT...ARIZONA STATE UNIVERSITY...SALT RIVER INDIAN
COMMUNITY...CHANDLER CITY HALL...DOWNTOWN MESA...GILBERT CITY HALL...
AHWATUKEE...TEMPE...PARADISE VALLEY...LAVEEN AND CHANDLER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD WATERS ARE MOVING THROUGH INDIAN BEND WASH...AS WELL AS OTHER
SMALLER WASHES THROUGH THE PHOENIX METRO. IF YOU ARE ALONG THE
BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT STAY IN AREAS
SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MST
SATURDAY EVENING FOR SOUTHEASTERN ARIZONA.
&&
LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
3289 11240
$$
18549
WGUS75 KPSR 272358
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
458 PM MST SAT SEP 27 2014
AZC013-021-280130-
/O.CON.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
458 PM MST SAT SEP 27 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...
AT 453 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH
FLOODING.
HEAVY RAIN WAS ENDING ACROSS THE AREA...HOWEVER SEVERAL ROADS REMAIN
CLOSED AND WASHES WERE FLOWING AT HIGH LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD WATERS ARE MOVING THROUGH INDIAN BEND WASH...AS WELL AS
SMALLER WASHES. IF YOU ARE ALONG THE BANKS...MOVE TO HIGHER GROUND
IMMEDIATELY. DO NOT STAY IN AREAS SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MST
SATURDAY EVENING FOR SOUTHEASTERN ARIZONA.
&&
LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
3289 11240
$$
18386
WGUS75 KPSR 280039
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
539 PM MST SAT SEP 27 2014
AZC013-021-280130-
/O.CON.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
539 PM MST SAT SEP 27 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...
AT 530 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH
FLOODING.
ALTHOUGH HEAVY RAINFALL HAS MOVED TO THE EAST...RUNOFF AND FLOWING
WASHES HAVE CAUSED MANY ROADS TO REMAIN CLOSED AND IMPASSIBLE. MORE
HEAVY RAIN MOVING NORTH FROM GILA BEND COULD AFFECT PARTS OF THE
PHOENIX METRO LATER THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MST
SATURDAY EVENING FOR SOUTHEASTERN ARIZONA.
&&
LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
3289 11240
$$
18644
WGUS75 KPSR 280130
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
630 PM MST SAT SEP 27 2014
AZC013-021-280139-
/O.EXP.KPSR.FF.W.0065.000000T0000Z-140928T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
630 PM MST SAT SEP 27 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MST FOR CENTRAL
MARICOPA AND WEST CENTRAL PINAL COUNTIES...
HOWEVER...EXCESSIVE RAINFALL EARLIER IN THE DAY WILL LEAD TO
CONTINUED FLOODING CONCERNS THROUGH THE EVENING. THEREFORE...A
GENERAL AREAL FLOOD WARNING REMAINS IN EFFECT THROUGH 930 PM.
LAT...LON 3347 11213 3357 11190 3346 11174 3287 11192
3289 11240
$$
18What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 2:40 PM MST, 49 minutes earlier.
Area forecast discussion, Sep 27, 2:40 PM MST, 49 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PHOENIX AZ 240 PM MST SAT SEP 27 2014 CORRECTED WWA SECTION ...SEVERE WEATHER THREAT CONTINUES OVER SOUTH-CENTRAL ARIZONA THIS AFTERNOON INTO THE EVENING HOURS TODAY... .SYNOPSIS... A STRONG PACIFIC STORM WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER SOUTH-CENTRAL ARIZONA THE REST OF THIS AFTERNOON AND EVENING BEFORE TRENDING DOWN OVERNIGHT. VERY STRONG WINDS AND HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS ALONG WITH LOCALLY HEAVY RAIN. THERE WILL BE A LINGERING CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY...MAINLY OVER THE HIGHER TERRAIN. DRY CONDITIONS WITH A SLOW WARMING TREND CAN BE EXPECTED NEXT WEEK. && .DISCUSSION... REST OF TODAY AND TONIGHT... SATELLITE AND RADAR DATA SHOW A NORTH-SOUTH ORIENTED CORRIDOR OF PRECIPITATION OVER THE CENTRAL THIRD OF ARIZONA EARLY THIS AFTERNOON. THE CORRIDOR IS ALONG AND EAST OF A COOL FRONT MOVING ACROSS THE STATE. MIXED LAYER CAPE OF 1000+ ALONG WITH DEEP LAYER SHEAR OF 30-40 KTS HAS LEAD TO VERY STRONG STORMS WHICH HAVE MERITED SEVERE THUNDERSTORM WARNINGS FOR HAIL AND WIND. LOW LEVEL SHEAR NOT LOOKING QUITE STRONG ENOUGH OVER OUR AREA TO BE READILY CONDUCIVE TO TORNADO FORMATION THOUGH IT CANT BE RULED OUT. THE STORMS ARE ALSO PRODUCING BRIEF BUT VERY HEAVY RAIN NECESSITATING ADVISORIES. THE CORRIDOR WILL CONTINUE TO MOVE EASTWARD THROUGH THE AFTERNOON WITH MUCH OF THE PHOENIX METRO SEEING A GOOD ROUND OF SHOWERS/THUNDERSTORMS. DYNAMICAL FORCING ASSOCIATED WITH THE UPPER TROUGH CENTERED OVER CALIFORNIA AND NEVADA WILL ALSO AID IN THE LIFT. BEST QG FORCING WILL BE FROM A JET/VORT MAX MOVING THROUGH THIS EVENING THOUGH IT WILL BE LAGGING BEHIND THE DEEPER MOISTURE AS DRIER AIR ADVECTION IS OCCURRING BEHIND THE FRONT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MARICOPA...PINAL...AND GILA COUNTIES UNTIL 6 PM. SHOWERS/THUNDERSTORMS WILL LIKELY CONTINUE TONIGHT OVER PORTIONS OF SOUTH-CENTRAL ARIZONA BUT INSTABILITY WILL BE TRENDING DOWN AND THUS THE SEVERE THREAT WILL BE TRENDING DOWN AS WELL. AS ALLUDED TO ABOVE...THERE WILL BE LOCALLY HEAVY RAIN. THERE MAY BE ENOUGH RAIN IN SPOTS TO CAUSE FLASH FLOODING IF REPEAT CELLS OCCUR...ESPECIALLY OVER HIGHER TERRAIN AND FOOTHILLS LOCATIONS. THINKING THE POTENTIAL IS LOCALIZED ENOUGH TO HOLD OFF ON ISSUING A FLASH FLOOD WATCH TO FOCUS ON THE SEVERE THREAT. SUNDAY... MOISTURE WILL CONTINUE TO TREND DOWNWARD FROM WEST TO EAST SUNDAY WITH ONLY A LINGERING SLIGHT CHANCE OVER SOUTH-CENTRAL ARIZONA...MAINLY EAST OF METRO PHOENIX. ANTICIPATE SOME ADDITIONAL COOLING MAINLY SOUTH-CENTRAL ARIZONA...BELOW NORMAL. MONDAY THROUGH SATURDAY... A DRY WEATHER REGIME TAKES HOLD NEXT WEEK AS NORTHWESTERLY FLOW ALOFT TRANSITIONS TO A RIDGE BECOMING CENTERED OVER OUR AREA BY NEXT WEEKEND. IN THE PROCESS...TEMPERATURES SLOWLY CLIMB BACK A BIT ABOVE NORMAL. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... SHOWERS AND THUNDERSTORMS THROUGH MID MORNING WILL BE ISOLATED AND MAINLY FOCUSED TO THE NORTH AND WEST OF THE PHOENIX AREA...POTENTIALLY AFFECTING KBLH. BY LATE MORNING INTO THE EARLY AFTERNOON...EXPECTING A LINE OF SHOWERS AND THUNDERSTORMS TO DEVELOP JUST TO THE WEST OF PHOENIX AND THEN MOVE THROUGH THE PHOENIX AREA WITH THE HIGHEST CONFIDENCE IN GETTING RAINFALL AT THE PHOENIX TERMINALS BETWEEN 20Z-00Z THIS AFTERNOON. THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND AM FAIRLY CONFIDENT THERE WILL BE A COUPLE HOUR PERIOD LATE THIS AFTERNOON WHEN THE PHOENIX TERMINALS WILL SEE WIND GUSTS APPROACHING 40 KNOTS AT TIMES. OUTSIDE OF SHOWERS AND THUNDERSTORMS...GRADIENT WINDS WILL ALSO BE GUSTY THIS AFTERNOON. ACTIVITY WILL QUIET DOWN BY EARLY EVENING AS THE UPPER LOW EXITS THE AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... DRIER AIR WILL BEGIN MOVING INTO THE AREA ON MONDAY...WITH LITTLE TO NO CHANCE OF CONVECTION THE REMAINING PORTION OF THE FORECAST PERIOD. MINIMUM HUMIDITY LEVELS WILL TREND DOWN TO AROUND 15 PERCENT BY THURSDAY. IN ADDITION TO THE DRIER AIR...COOLER TEMPERATURES ARE EXPECTED THE ENTIRE PERIOD. SOME GUSTY WEST TO SOUTHWEST WINDS ARE POSSIBLE ALONG AND BEHIND THE TROUGH EARLY SUNDAY...ALTHOUGH WIND SPEEDS WILL BE GENERALLY LIGHT AND FOLLOW TYPICAL DIURNAL PATTERNS MONDAY THROUGH THURSDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...SEVERE THUNDERSTORM WATCH UNTIL 6 PM MST AZZ022>024...AZZ028. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ AVIATION...KUHLMAN FIRE WEATHER...MEYERS/MCLANE
In the hours before
Local storm report, Sep 27, 2:58 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
258 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLOOD 2 ESE DOWNTOWN SCOTTSDA 33.48N 111.89W
09/27/2014 MARICOPA AZ AMATEUR RADIO
CURB-TO-CURB STREET FLOODING AT PIMA AND THOMAS 4 DIA
TREE BRANCH.
&&
EVENT NUMBER PSR1400299
MPLocal storm report, Sep 27, 3:05 PM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
305 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HEAVY RAIN 3 S PIESTEWA PEAK PARK 33.50N 112.03W
09/27/2014 M0.71 INCH MARICOPA AZ TRAINED SPOTTER
MEASURED RAIN IN 20 MIN.
&&
EVENT NUMBER PSR1400300
DEWEYLocal storm report, Sep 27, 3:07 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
307 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 3 NNE NORTH MOUNTAIN PA 33.63N 112.05W
09/27/2014 MARICOPA AZ TRAINED SPOTTER
8 INCH DIAMETER TREE DOWN... 50 PLUS MPH WIND GUSTS...
FLOODED ROAD 2-3 INCH DEEP
&&
EVENT NUMBER PSR1400301
DEWEYLocal storm report, Sep 27, 3:09 PM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
309 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 3 ENE GILBERT 33.35N 111.72W
09/27/2014 M0.50 INCH MARICOPA AZ TRAINED SPOTTER
MEASURED IN 15 MINUTES.
&&
EVENT NUMBER PSR1400302
DEWEYLocal storm report, Sep 27, 3:11 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
311 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 SW PAPAGO PARK 33.44N 111.98W
09/27/2014 MARICOPA AZ TRAINED SPOTTER
FREEWAY SIGNS DOWN ON 143 SALT RIVER BRIDGE
&&
EVENT NUMBER PSR1400303
MPLocal storm report, Sep 27, 3:13 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
313 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 2 ESE DOWNTOWN SCOTTSDA 33.48N 111.89W
09/27/2014 MARICOPA AZ AMATEUR RADIO
SEVERAL DOWNED TREES NEAR THOMAS PIMA ROADS.
&&
EVENT NUMBER PSR1400305
MPThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 10:22 PM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Sep 26, 11:05 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Sep 27, 12:11 AM MST | Areal Flood Advisory | PSR | Gila | 2 hr |
| Sep 27, 4:59 AM MST | Special Weather Statement | PSR | 31 min | |
| Sep 27, 5:28 AM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Sep 27, 6:52 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Sep 27, 7:26 AM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 27, 9:50 AM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 40 min |
| Sep 27, 10:20 AM MST | Severe Thunderstorm Warning | PSR | Yuma | 40 min |
| Sep 27, 11:49 AM MST | Special Weather Statement | PSR | Yuma | 41 min |
| Sep 27, 11:51 AM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Sep 27, 12:05 PM MST | Special Weather Statement | PSR | 40 min | |
| Sep 27, 12:11 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 34 min |
| Sep 27, 12:16 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 3 hr |
| Sep 27, 12:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Sep 27, 12:32 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Sep 27, 12:42 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 33 min |
| Sep 27, 12:51 PM MST | Special Weather Statement | PSR | 24 min | |
| Sep 27, 1:00 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 27, 1:14 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Sep 27, 1:39 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 27, 1:44 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 46 min |
| Sep 27, 2:08 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 52 min |
| Sep 27, 2:25 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 27, 2:31 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 119 min |
| Sep 27, 2:49 PM MST | Special Weather Statement | PSR | 41 min | |
| Sep 27, 2:56 PM MST | Special Weather Statement | PSR | 49 min | |
| Sep 27, 4:05 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 25 min |
| Sep 27, 4:27 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 3 hr |
| Sep 27, 4:30 PM MST | Special Weather Statement | PSR | Pinal | 45 min |
| Sep 27, 4:31 PM MST | Areal Flood Warning | PSR | Maricopa | 4 hr |
| Sep 27, 4:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.